Mar 14, 2011
A response to your response to my question about bloating. I am currently in a undetectable hiv status and the last bloodwork I had showed Tcells at 409.....had another set of labs on 3/8/11 no results yet.....I take Atripla and other than the slight dizziness it causes no other side effects to speak of....otherwise no other health concerns...
Response from Dr. Henry
Bloating is a common complaint in the general population and seems more frequent in HIV+ persons. Bloating can be due to one your your medications (such as tenofovir)and sometimes fat accumulation in abdomen. H pylori infection, lactose intolerance, gluten sensitivity, gall bladder dysfunction, other food sensitivities, irritably bowel syndrome, and many other non-HIV conditions can cause bloating as well so a good general heath evaluation is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is It Difficult For A Man To Contract Hiv From A Woman Through Normal Vaginal Intercourse?
- 9 Month Hiv Window Period
- Is Red Dots On Tongue A Sign Of Hiv?
- What Percent Is The Chance Of Getting Hep C From Razors?
- Chances Of Contracting Hepatitis B From Unprotected Sex
- Symptoms Of Hiv How Long Until You Notice Signs
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.